Please use this identifier to cite or link to this item:
Title: External fluctuations in a pattern-forming instability
Author: García Ojalvo, Jordi
Sancho, José M.
Keywords: Física matemàtica
Física estadística
Sistemes dinàmics diferenciables
Dinàmica de fluids
Mathematical physics
Statistical physics
Differentiable dynamical systems
Fluid dynamics
Issue Date: 1996
Publisher: The American Physical Society
Abstract: The effect of external fluctuations on the formation of spatial patterns is analyzed by means of a stochastic Swift-Hohenberg model with multiplicative space-correlated noise. Numerical simulations in two dimensions show a shift of the bifurcation point controlled by the intensity of the multiplicative noise. This shift takes place in the ordering direction (i.e., produces patterns), but its magnitude decreases with that of the noise correlation length. Analytical arguments are presented to explain these facts.
Note: Reproducció del document publicat a:
It is part of: Physical Review E, 1996, vol. 53, núm. 6, p. 5680-5689
Related resource:
ISSN: 1539-3755
Appears in Collections:Articles publicats en revistes (Física Quàntica i Astrofísica)

Files in This Item:
File Description SizeFormat 
118388.pdf734.2 kBAdobe PDFView/Open

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.